Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniform ergodic theorems for locally integrable semigroups and pseudoresolvents

Author: Sen-Yen Shaw
Journal: Proc. Amer. Math. Soc. 98 (1986), 61-67
MSC: Primary 47A35; Secondary 47D05
MathSciNet review: 848876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study uniform ergodicity (at $ \infty $) of a locally integrable operator semigroup $ T( \cdot )$ of type $ {w_0}$ under a suitable condition which is weaker than the usual one $ {w_0} \leqslant 0$. We also give a precise characterization of the uniform Cesàro-ergodicity for semigroups of class $ (0,A)$. To prove the part of Abel-ergodicity we first prove a general uniform ergodic theorem for pseudo-resolvents.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 47D05

Retrieve articles in all journals with MSC: 47A35, 47D05

Additional Information

PII: S 0002-9939(1986)0848876-0
Keywords: Cesàro-ergodicity, Abel-ergodicity, locally integrable semigroup, Laplace transform, pseudo-resolvent
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia